# SDR SWAA2023062671508

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 36,669 hours, 16,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD MAIN FLAP WEDGE HAS DISBONDED REPAIR DOUBLER.<[01] REPAIRED MAIN FLAP WEDGE PER SRM 51-70-10-2R-2 AND SRM 51-70-2R-0 REF. FROM SRM 57-53-01-2R-7;[02] INSPECTION C/W
